Opuscula Math. 28, no. 4 (2008), 507-516

Opuscula Mathematica

Some optimal control problems for partial differential inclusions

Michał Kisielewicz

Abstract. Partial differential inclusions are considered. In particular, basing on diffusions properties of weak solutions to stochastic differential inclusions, some existence theorems and some properties of solutions to partial differential inclusions are given.

Keywords: partial differential inclusions, diffusion processes, existence theorems.

Mathematics Subject Classification: 93E03, 93E30.

Full text (pdf)

  • Michał Kisielewicz
  • University of Zielona Góra, Faculty of Mathematics, Computer Science and Econometrics, ul. Podgórna 50, 65–246 Zielona Góra, Poland
  • Received: 2008-02-09.
  • Accepted: 2008-07-04.
Opuscula Mathematica - cover

Cite this article as:
Michał Kisielewicz, Some optimal control problems for partial differential inclusions, Opuscula Math. 28, no. 4 (2008), 507-516

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.